Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Back pain while lifting, taking tordol, cyclobenzapirine and prednisone, safe to conceive child

My husband was lifting some heavy weights and he got sudden on set of pain on the right side of his lower back. He couldn t stand or sit and he was standing hunched up. He went to hospital and they gave him an intramuscular injection of Tordol. Then he was given cyclobenzapirine and melodic and another medicine called robaxin. I font know the generic name of it. Also he was prescribed prednisone . When he is taking these meds, is it safe to conceive a child?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view ideally you should wait 120 days after your husband stop taking this medicine.
In this way there will be no effect of these in the fresh sperms generated after stopping the medicine.
Sperms life in male body is maximum 120 days.
Good luck.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor